MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOKNOTLESS PLUS ANCHOR, W/ETHIBOND; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US BIOKNOTLESS PLUS ANCHOR, W/ETHIBOND; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 212724
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: evaluation statement- the complaint devices are not being returned, therefore are unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: the batch review 3669197 showed that the devices were conformed to in process and finished goods specifications when released to stock the 31 jan.2013.Expiration date: 2016-01 (according to retained labels).No nonconformance was opened.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
On deployment of both anchors the suture loop snapped.Changed to same like product to complete surgery.2 minute delay.No ae to patient.Additional information from the affiliate when the surgeon placed tension on the lead suture the loop of the bioknotless anchor snapped.The surgeon claims that not much tension was placed and he suspects the loop of the anchor was compromised as the anchor was hammered into the drill hole.The surgeon drilled additional holes to accommodate the additional anchors.Please see also medwatch report 1221934-2018-54212.

Brand Name
BIOKNOTLESS PLUS ANCHOR, W/ETHIBOND
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7723261
Report Number1221934-2018-54213
Device Sequence Number1040275
Product Code MAI
UDI-Device Identifier10886705002108
UDI-Public10886705002108
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2016
Device Catalogue Number212724
Device Lot Number3669197
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2014
Initial Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1